A fixed point theorem on soft G-metric spaces

Articles > Article · 2016

Authors: Ayşegül ÇAKSU GÜLER, Esra Dalan Yildirim, Oya ÖZBAKIR

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, Journal Indexed in SCI Expanded, International, 2016, vol 9, pp 885-894

Summary

We introduce soft G-metric spaces via soft element. Then, we obtain soft convergence and soft continuity by using soft G-metric. Also, we prove a fixed point theorem for mappings satisfying sufficient conditions in soft G-metric spaces. (C)2016 All rights reserved.

View details